What is the cause for loss in sex drive?
Q: I am a 21 year male. For the past 3 or 4 months I have suddenly lost my sex drive and there is no desire to have sex. This is really hurting me and I am depressed as my age is just 21. Till now I had a healthy sex drive. I dont take any medicines now but a few months back I used Mintop lotion and Finasteride tablets for hair loss. I consulted a doctor as I thought it was a side effect of the medicine but he ruled it out and said that it was because of my mental approach (thinking that I have lost my sex drive). But I seriously know it is much more than that. I am not depressed for the past one month but there is still no improvement in my condition. Please help me.
A:Going through your problem, it appears that you might be having some kind of stress or worries playing on your subconscious mind. Please note that such things do happen to most of us. These are transitory in nature and generally pass off. If you don't get relief in the next few weeks, please meet a qualified andrologist for seeking personal consultation of your problem. Dont worry too much about it as it will only aggravate the problem further. Learn to relax.